MAUDE Adverse Event Report: CORCYM S.R.L. PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE

CORCYM S.R.L. PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE
Model Number PVF-S
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Aortic Valve Insufficiency/ Regurgitation (4450)
Date of Event 10/17/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturer will submit a follow-up report upon completion of production records review and investigation of the returned valve.
 
Event or Problem Description
The manufacturer was notified of the early explant of a perceval plus aortic heart valve, pvf-s.According to reports, the patient initially had a 19 mm magna ease valve implanted in 2011, which was replaced with the perceval valve on (b)(6) 2025, via upper hemisternotomy.The immediate postoperative echocardiogram showed good valve function with no leakage.However, a follow-up echo scan performed on (b)(6) 2025, revealed a paravalvular leak, aortic valve insufficiency, and valve's displacement was suspected.Due to the highly deteriorated patient conditions, an emergency reoperation was conducted on the same day.During the reoperation, the perceval valve was found to be completely intact and well-positioned, but a significant tear in the annulus was identified as the source of the paravalvular leak.The perceval valve was easily removed, the tear on annulus was repaired using prolene 4/0 sutures and a 19 mm edwards inspiris valve was implanted.Based on the medical assessment, the event was deemed unrelated to the perceval prosthesis or the implantation procedure.The most plausible cause, according to the medical judgment, was the patient¿s delicate anatomical structure encountered during the explantation of the re-stenosed magna ease valve.
 
Additional Manufacturer Narrative
Updated sections: b4, g3, g6, h2, h3, h6, h11.The manufacturing and material records for the device involved in this event, as they pertain to the reported issue, were retrieved and reviewed by the manufacturer¿s quality engineering.The results confirmed that this prosthesis satisfied all required material, visual, and performance standards at the time of manufacture and release.The prosthesis was returned to the manufacturer, and it was received on october 30, 2025.The returned valve was received in the explant kit, inside the provided plastic jar without liquid.The returned prosthesis appeared in general good storage conditions and was still moist despite the lack of liquid in the jar.After decontamination, the valve was visually inspected without observing any macroscopic anomalies and/or pre-existing defects according to the specifications.The correct dimensions of the returned device were confirmed through the use of the appropriate tool.In order to attempt to reproduce the reported event, a replication of collapsing phases was performed using the returned valve pvf-s and a demo accessory kit.No problems were encountered in positioning and collapsing the returned valve.During the valve deployment and ballooning phase in the silicon aortic root (size 21), no problems were encountered.The valve positioning and sealing at the annulus level were guaranteed, and the prosthesis remained fixed within the annulus without observing significant anomalies.Inserting some water in the aortic root from the outflow side, and considering the static conditions of the test, no paravalvular leaks were observed during the simulation and the water level remained stable under the leaflets free edge.Based on the analyses carried out, a correlation between the reported issue and the quality of the returned device can be excluded.In addition, based on the medical assessment, the event was deemed unrelated to the perceval prosthesis or the implantation procedure.The reported paravalvular leak was attributed to a tear in the patient¿s annulus, which, based on the clinical judgment, resulted from the patient¿s fragile anatomical structure encountered during the explantation of the re-stenosed magna ease valve.

Brand Name
PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE
Common Device Name
TISSUE HEART VALVE
Manufacturer (Section D)
CORCYM S.R.L.
via per crescentino sn
saluggia, vc
Manufacturer (Section G)
CORCYM CANADA CORP.
5005 north fraser way
burnaby, bc
Manufacturer Contact
laura mannino
5005 north fraser way
burnaby, bc 
MDR Report Key23543547
Report Number3004478276-2025-00183
Device Sequence Number9683204
Product Code LWR
UDI-Device Identifier08022057015365
UDI-Public(01)08022057015365(240)PVF-S(17)290524
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P150011S013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPVF-S
Device Catalogue NumberPVF-S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/30/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2025
Supplement Date Received by Manufacturer11/19/2025
Initial Report FDA Received Date11/13/2025
Supplement Report FDA Received Date12/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexFemale